# SDR DALA2023063005278

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 76,719 hours, 32,684 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0688 DOOR 1R WILL NOT OPEN. CORRECTIVE ACTION: CYCLED SLIDE ARM LEVER DOOR OPS CHECKS GOOD REF B757 AMM 52-11. (4408238)
